No Cover Image

Journal article 753 views

Galois comodules

Tomasz Brzeziński, Tomasz Brzezinski Orcid Logo

Journal of Algebra, Volume: 290, Issue: 2, Pages: 503 - 537

Swansea University Author: Tomasz Brzezinski Orcid Logo

Full text not available from this repository: check for access using links below.

Published in: Journal of Algebra
ISSN: 0021-8693
Published: 2005
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 2
Start Page: 503
End Page: 537